# SDR QXEA2018021200054

- Difficulty date: February 9, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N435QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4232
- Aircraft time: 21,976 hours, 23,498 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Bs 229-571
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SEAT TRACK FROM BS 229.5 - 571.5 WAS FOUND CORRODED.  THE SEAT WAS REPLACED IAW SRM 51-42-15-02-01,  51-42-05-02-01, 51-42-45-02-01,  AND 51-40-15-02-01.
